Comments
  • maniii October 8, 2014 at 4:10 pm

    Dear Da, The same thing helped me too. B12 could also be an issue because of less stomach acid. I felt a lot better in terms of brain fog, stomach, insomnia and tinnitus from eating beef and no grains, but after a while developed more tendonitis, probably from the antibiotics in the meat.

  • John. Sanders April 18, 2016 at 3:04 am

    Hello. I”m. John. I. Taken. 500mg. Cipro. In. Sept-Oct. of. 2014. The. Bottle. Of 60 CT . Pills. And. I Had. A. Hernia. Operation. The. Doctor. Removed. 3hernias. From. My. Prostate. Area. In. Dec. 17. Before. Chirstmas. I. Had. Bad. Swelling. Around. My. Ankles. And. My. Tenndons. We’re. Drawled. Tight. At. Different. Times. Sinces. After. I. Stopped. Taken. Cipro. I. Couldn’t. Get. A. Appiontment. With. My. Family. Doctor. Until. In. Jan. I. Went. In. To. See. My. Doctor. Well. The. Doctor. Seen. Where. My. Lower. Part. Past. My. Knees. Was. Swelled. And. My. Feet. Also. Were . Swelled. My. Tendons. We’re drawing. Up. I. Don’t think. But. Something in.my Legs feet. And my arms and. Hands. Felt. Like. I. Was. Pulling webs. When. I. Would. Move. Them. And. Hurt. And. I. Feel. Weak. I. Still today. Have. That. Feel ing. In. My. Body. All. Over. And. Painting. Cramps. In. Calf. Muscles. And. Bad. Hurting. Cramps. In. My. Hands. And. My. Hands. Get. Cold. Feeling. And. My. Feet. Get. Cold. Feel and. I. Have. Numbness in. My. Legs. At. Times. And. From. Elbow. On. My. Arm. To. My. Hand. Goes. Numb. And. Tingoling. My. Legs. And. Feet. Also tingos at. At. Times. I. Can’t. Hold. Things. In. My. Hands. At. Times. I. Will. Drop. What. I’m. Holding. When. I. Walk. At. Times. I. Have. Cornation. Trouble. I. Lose. My. Balance. And. Fall. Over. On. What. Is. There. To. Fall. On. See. I’m. A. Athlete. By. Trade. I. Was. A. Very athletic. Person. When. I. Was. Growing. Up. And. I. Lifted. Weights. Then. Work. Hard. And. Now. Days. Up. To. Since. I. Was. Taken. Cipro. I. Can’t. Do. Like. I. Uses to. Now. I. Have. Headaches. My. Body. Pains. And. I’m. Still. Pushing myself. To. Go. Yet. I. Have. Trouble. Getting. Out. Of. Bed. In. The. Morning. And. If. I try. To. Get up. To. Quick. My. Legs. Cramp. Bad. And. Draw. I’m. A fraid. To. Go. To. The. Doctor. Because. I. Don’t. Like. Taken. Medicine. And. I. Can’t. Pay. Medical. Bills. So. I. Suffer. With. This. Each. Day. A. Person. Can’t. Lawsuit. For. Damages for. What. Happen. To. Me. That. I. Know. Of. Thought. … Does. Anybody. Know. If. Theirs. Any. Cases. In. Court. Against. The. Cipro. Maker. Lately. Well that’s. What. I’m. Going. Thru. Getting worst. I. Feel. I. Don’t. Have. Insurance. For. Doctor. I. Was. Refused. Medcad. So. Does. Anyone. Know. Of. Any. Comps action. For. Injures due. To. Cuprous. ??

  • Rhonda Yeado July 9, 2016 at 8:57 pm

    I see that in 2016 levaquin can continue to rupture tendons, ( I have ruptured Archilles tendons both feet) and now we who can’t handle big surgeries or through negligence waited to see specalist, have to suffer with no compensation. My life as I know it is over, no more walks, no more site seeing due to pain and difficulty walking. My only choice is a wheelchair

    • Mary February 12, 2017 at 1:20 pm

      These drugs deplete magnesium as well as B12. Make sure your magnesium levels are okay and use methylcobalbmin B12. It might make a difference.
      Cyanocobalamin (cyanide anyone) is harder for the body to use.

  • Mary February 20, 2017 at 6:59 pm

    Not sure it would help others. I do know if I got floxed, I would try increasing iodine. I think it is chemically related to iodine. Move cautiously if you decide to try it. AND asking your doctor about it is useless. They fear iodine no matter what.

    • Mary February 20, 2017 at 7:00 pm

      P.S. I refused a fluoroquinolone antibiotic about 6 months ago, thank heaven.

  • trish March 27, 2017 at 12:39 pm

    I have been suffering the effects of what I just found out is called floxing, this is after five months of being on all of these antibiotics for getting rid of MRSA that I contacted after having surgery. I did not know that there really is an answer for what I have been suffering with for three years now. please tell me what I should do to make this better. thank you.

  • Laura Knight March 30, 2017 at 6:18 pm

    I took high dose, long period. Ended up with torn hamstring, then torn piriformis. Tendonitis all through my legs, just freaking miserable with pain. Lots of massage, epsom salts baths, iodine supplementation (fairly high), added magnesium malate and taurate, B vites. Seems to be helping.

  • Martha Lillard September 23, 2017 at 5:14 pm

    I was given Levaquin for a sinus infections. It nearly killed me. When taking it, I felt pressure in my head and chest that was almost unbearable. I felt I was going crazy and might die. After taking it several times, I quit and after time all my joints and tendons began hurting. My knees and ankles have pain and swelling. All my joints hurt pretty much full time. My balance has gotten really bad. I believe Levaquin and Cipro are poison.

  • Leave a Reply

1 2

Share this Page

RSS Feed
Legal Help Now
Newsletter Signup

Find us on

Find us on FacebookFollow us on TwitterFind us on LinkedInFind us on Foursquare

Our Facebook Activity

Popular Categories

Asbestos News Roundup
Totally Tortelicious
Pleading Ignorance
Lawyers Giving Back